# SDR USAA010103

- Difficulty date: January 30, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, STATION 328, RBL 24-60.  CORROSION LEVEL 1.  REMOVED T-CAP AND INSTALLED NEW ONE PER SRM 53-10-51.  (M)
